# SDR CALA9900361

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Row 28
- Component: Radiant
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CABIN (ROW 28) EMERGENCY EXIT LIGHTS INOPERATIVE.  THE BATTERY PACK AND CHARGER WERE REMOVED AND REPLACED IAW MM 33-51-07.
